# SDR ASAA2023052643373

- Difficulty date: May 26, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 59,048 hours, 17,613 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

FORWARD LEFT WINDOW HEAT INOP. GROUNDED - YES. FWD L WINDOW HEAT ON LIGHT NOT ON AT THIS TIME AS WINDOW TEMP IS ABOVE 110 DEGREES PER B737-800 AMM 30-41-00. WCU BITE TEST OK. OK FOR SERVICE.
